# SDR NSVA201005

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 340B194
- Aircraft time: 37,300 hours, 43,911 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL THE CREW DID NOT GET THREE GREEN, NOSE GEAR ISSUE, WENT MISSED AND CYCLED GEAR AND RAN CHECKLIST.  DID A FLY BY THE TOWER AND ATC INDICATED ALL GEAR LOOKED DOWN.  LANDED WITH NO FURTHER ISSUES.
